# SDR AALA201809209019

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 67,123 hours, 25,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN HAD 4 OF 14 BULBS INOPERATIVE .  REPLACED THE BULBS IAW AMM 33-51-11.
